# SDR USAAD99162

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLT - DURING TAXI, THE LOW LEVEL EMERGENCY LIGHTS FLASHED ON AND OFF.  MAINTENANCE REPLACED THE FORWARD CONTROL MODULE AND ALL THE LOW LEVEL EMERGENCY LIGHT BATTERIES.  (M)
